# SDR UIEA2023021700136

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 93,502 hours, 19,909 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, EXTERNAL SKIN WITH LIGHTNING STRIKE ON STA 287 AT 9.5" ABOVE STG 21RH.( LOWER FULSELAGE, EXTERNAL SKIN ON STA 287 AT 9.5" ABOVE STG 21RH. LIGHTNING STRIKE WAS REPAIRED IAW SRM 53-00-01-2R-8 REPAIR 8 SECTION II REV. 121 15/DEC/22 )
